# SDR DXTA2012021304873

- Difficulty date: February 10, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N716QS
- Make and model: Gulstm 200
- Aircraft serial: 148
- Aircraft time: 3,888 hours, 2,465 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, RT MLG WOULD NOT LOCK IN THE UP POSITION.  PERFORMED QRH PAGE EG-6 CHECK LIST.   MEASURED UPLOCK ROLLER AND PROX SWITCH CLEARANCE. NO DEFECTS NOTED. CLEANED ALL CONNECTOR PLUGS AND VERIFIED LOCKING PRESSURE WITH NO DEFECT NOTED.  PERFORMED LUBRICATION OF GEAR IAW MM CH 12-22-00.  PERFORMED OPS CHECK WITH NO DEFECT NOTED.  NO FURTHER ACTION TAKEN.  WORK PERFORMED IAW MM 32-30-00.
